Discussions that mention xanax

Addiction & Recovery board


AddictedinNJ,

I just finished my 18 day taper OFF SUBOXONE. I was taking 12-15 OC 80's per day by shooting IV. I can tell you exactly what will happen. You will feel helpless and sad. You will be cold then sweating in the same minute. Blankets on blankets off. You will beg your spouse to help you and promise them that you will never be in that position again. You will need some ambien for sleep and somethig like Xanax or even Soma during the day to take the edge off. Those symptoms only last two days. Third day you will want to go outside into the sun to warm up. For 2 weeks you will keep the A/C on about 84 degrees, tell your spouse to get used to it. You may even feel good enough to go outside on the second day. Let me say this. Do not get hooked on Sub. It has been terrible to get off of. You will go through withdrawals off of Suboxone. If you play you will pay. It is not a miracle cure all drug.After 4-5 days off of Suboxone you will feel ok but very nervous and shaky. You will need something for that. I got Clonodine. Take enough of that and it will knock you out. The shakes can last for 10-14 days. after a few weeks you start to feel better. Your body will not feel the same. You will feel many aches and pains without the pain meds. I used Sub to go back an forth when I ran out of OC's. Do not get in that routine it will mess you up more than you can imagine. Suboxone did help ease the pain I would have felt without. I would never recomend Sub for someone doing less than 200mg of Oxycodone per day because the withdrawal from Sub will be worse and longer than just cold turkey off of 200mg day oxy usage.